# SDR DU4R2021041200066

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FUSELAGE SKIN FWD OF FWD GALLEY DOOR ADJACENT TO UPPER DOOR HINGE CUTOUT 3RD HOLE UP FROM S-10R AT BS 291 HAS CRACK INDICATION IN BEAR STRAP LAYER. S/O 660004 N/R 44997
